What is the cause and treatment for irregular periods after medical abortion?
User rating for this question
Irregular periods after abortion.I have abortion on XXXXXXX 2013 and followed pills as per my gynecologist for 3 months and then i got my periods accordingly for three months by following pills but after 3 months i got period on 5th November2013 and the 2nd Decmber 2013 and again on 25th December 2013. What will i do please refer me some positive response immediately. Is it a general or having severe problem. When will i get my normal periods.
Posted Tue, 14 Jan 2014 in Menstruation and Miscarriage
Answered by Dr. S Patra 1 hour later
Brief Answer: NOT A SEVERE PROBLEM BUT NEED PROPER TREATMENT. Detailed Answer: Hello, Thanks for writing to us. Generally, most women get their regular period within 3 months after medical or surgical abortion. However, some may get irregular period due to mental stress, hormonal imbalance, Poly Cystic Ovary, pelvic infection, anemia, irregular diet etc. Relevant investigations like pelvic ultrasound scan, hormone test and blood Hb% etc will be worthwhile to pinpoint the diagnosis and rule out underling pathology if any. You may need to take cyclical hormonal pill and other supportive treatment to regularize your monthly cycle. Kindly, consult with GYNECOLOGIST for proper guidance on above mentioned tests and complete prescription. In addition, you must take healthy diet with more green vegetables and IRON supplements, keep bowel habit regular, drink more water, control body weight by regular physical exercise, avoid stress by yoga or meditation & take sound sleep. Hope, I have answered your query. Let me know, if you need further clarification. Wish your good health and take care yourself. Regards, Dr Soumen For future query, you can directly approach me through WWW.WWWW.WW